Alert archive / North Dakota / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 49, NWS Bismarck, ND

June 24, 2022Kidder County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 24, 2022, 6:27 PM CDT for Kidder County, North Dakota. It was in force for 48 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2022, 6:27 PM CDT (23:27 UTC)
Expired
Jun 24, 2022, 7:15 PM CDT
In force
48 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Kidder County, ND

The radar

The Bismarck radar (KBIS), 80 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 6:31 PM CDTHAIL 12 E Steele, NDDELAYED REPORT.
Jun 24, 6:38 PM CDTTSTM WND GST 68Dawson, NDDELAYED REPORT. PERSONAL WEATHER STATION.
Jun 24, 6:38 PM CDTHAIL 1Dawson, NDDELAYED REPORT. ALSO RECEIVED 0.85 INCHES OF RAIN IN APPROXIMATELY 20 MINUTES.
Jun 24, 6:45 PM CDTHAIL 0.881 Nw Steele, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 1:40 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 11.5 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2022-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1126 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2022-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1126 J/kg
Mixed-layer CIN
-307 J/kg
Mixed-layer LCL
1667 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

733 
WUUS53 KBIS 242327
SVRBIS
NDC043-250015-
/O.NEW.KBIS.SV.W.0049.220624T2327Z-220625T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
627 PM CDT Fri Jun 24 2022

The National Weather Service in Bismarck has issued a

* Severe Thunderstorm Warning for...
  Southern Kidder County in south central North Dakota...

* Until 715 PM CDT.

* At 626 PM CDT, a severe thunderstorm was located over Steele,
  moving east at 30 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Dawson and Lake Isabel around 645 PM CDT. This includes Interstate 
  94 between Driscoll and Crystal Springs.

Other locations in the path of this severe thunderstorm include
Tappen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4676 10008 4697 10007 4703 9948 4698 9948
      4698 9945 4671 9945
TIME...MOT...LOC 2326Z 268DEG 28KT 4686 9995 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

EDWARDS
3 follow-up statements
146 
WWUS53 KBIS 242344
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
644 PM CDT Fri Jun 24 2022

NDC043-250015-
/O.CON.KBIS.SV.W.0049.000000T0000Z-220625T0015Z/
Kidder ND-
644 PM CDT Fri Jun 24 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHEASTERN KIDDER COUNTY...

At 644 PM CDT, a severe thunderstorm was located over Lake Isabel, or
10 miles east of Steele, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
southeastern Kidder County, including the following locations...
Crystal Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4678 9982 4693 9984 4703 9948 4698 9948
      4698 9945 4671 9945
TIME...MOT...LOC 2344Z 268DEG 31KT 4683 9970 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MDJ
245 
WWUS53 KBIS 242357
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
657 PM CDT Fri Jun 24 2022

NDC043-250015-
/O.CON.KBIS.SV.W.0049.000000T0000Z-220625T0015Z/
Kidder ND-
657 PM CDT Fri Jun 24 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR EAST CENTRAL KIDDER COUNTY...

At 655 PM CDT, a severe thunderstorm was located near Tappen, or 13
miles west of Medina, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Tappen and Crystal Springs. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4683 9967 4697 9970 4703 9948 4698 9948
      4698 9945 4680 9945
TIME...MOT...LOC 2355Z 268DEG 28KT 4683 9957 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MDJ
100 
WWUS53 KBIS 250008
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
708 PM CDT Fri Jun 24 2022

NDC043-250018-
/O.EXP.KBIS.SV.W.0049.000000T0000Z-220625T0015Z/
Kidder ND-
708 PM CDT Fri Jun 24 2022

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL KIDDER COUNTY
WILL EXPIRE AT 715 PM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central and southeastern North Dakota.

LAT...LON 4683 9967 4697 9970 4703 9948 4698 9948
      4698 9945 4680 9945
TIME...MOT...LOC 0008Z 268DEG 28KT 4683 9946 

$$

MDJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 5:30 PM CDT, 57 minutes earlier.

Area forecast discussion, Jun 24, 5:30 PM CDT, 57 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
530 PM CDT Fri Jun 24 2022

.UPDATE...
Issued at 516 PM CDT Fri Jun 24 2022

Severe thunderstorm watch continues for much of central and
eastern ND. Outflow from a dying thunderstorm is currently moving
through the Mandan and Bismarck local area. Currently, strong to
severe storms were located from northern Burleigh and southeast
Mclean counties eastward into Wells and Foster counties. Expect
the main severe weather threat into the early evening to extend
from these storms south to the South Dakota border.

&&

.SHORT TERM...(This evening through Saturday)
Issued at 230 PM CDT Fri Jun 24 2022

Severe weather expected through the evening, with cool and breezy
conditions expected for Saturday. A boundary with strong
instability and increasing shear has set up across central and
eastern portions of the CWA. This will be the focus for severe
weather through much of the evening. SPC has issued a Severe
Thunderstorm Watch until 9 PM CDT to account for this potential.
CAPE values are still high and shear is increasing as the front
gets closer. Cap should also continue to erode with and advancing
cold front. Hodographs are still pretty straight favoring large
hail as the main threat. Strong winds are also possible with any
storm as DCAPE is over 1000. The tornado threat is still there
given all the remnant boundaries. Hodographs are little more
favorable in the southeast, and will have to be monitored.
Meanwhile areas behind the front, mainly the west and north
central are likely out of the severe weather threat for today, but
may still see a few showers and isolated thunderstorms. Lastly,
training storms and overall slow movement of storms will bring a
flash flooding threat through tonight.

Severe weather threat should diminish later this evening. Tonight
sees scattered showers, cooling temperatures into the 40s for some
western areas, and switch to breezy northwest flow. Saturday is
then your typical post front day. Breezy to windy northwest winds
will be found for most areas. There is some low to medium
confidence in advisory level winds across much of the area.
With ongoing severe weather and only up to medium confidence, will
hold off on any wind highlight for now. Otherwise perhaps a few
post frontal showers are possible in the north and east on
Saturday. Cool temperatures in the 60s and low 70s can also be
expected.

.LONG TERM...(Saturday night through Friday)
Issued at 230 PM CDT Fri Jun 24 2022

After another cool and breezy day on Sunday, the upcoming week looks
to see warm temperatures and a few chances for precipitation.

Broad upper level trough will exit the area through the day Sunday.
This will bring one more day of cooler than normal temperatures
generally in the 70s, and breezy sub advisory level winds mainly in
the central and east. A broad area of high pressure at the surface
then looks to bring warming temperatures to the area Monday. Look
for temperatures in the 80s as a result. There is a back door front
that tries to push through the area Monday into Monday night that
may bring a few scattered showers and thunderstorms across the north
and east. Another surface high moves through the area on Tuesday,
maintaining warm temperatures and generally dry conditions. Tuesday
night through Wednesday, we switch to southwest flow aloft ahead of
the next cold front. This will bring an increase in showers and
thunderstorms, with more warm temperatures. Perhaps an isolated
severe storm is possible during this mid week time period, although
the CSU Machine Learning is only showing low probabilities at this
time. Another cool and breezy post frontal pattern could then set up
to end next week. This looks to be a mainly dry pattern, with
temperatures cooling back into the 70s to lower 80s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 516 PM CDT Fri Jun 24 2022

Thunderstorms are expected over south central into eastern ND
early this evening, including KJMS. Elsewhere showers and
possibly a few thunderstorms are expected at the remaining TAF
sites this evening. Northwest flow at all TAF sites to begin the
00Z TAF period, will spread into KJMS. Later tonight, showers and
MVFR ceilings may develop and linger into Saturday morning.&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...TWH
SHORT TERM...Anglin
LONG TERM...Anglin
AVIATION...TWH
Hazardous weather outlook, Jun 24, 5:55 PM CDT, 32 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
555 PM CDT Fri Jun 24 2022

NDZ001-002-009-010-017-031-032-252300-
Divide-Burke-Williams-Mountrail-McKenzie-Golden Valley-Billings-
555 PM CDT Fri Jun 24 2022 /455 PM MDT Fri Jun 24 2022/

This Hazardous Weather Outlook is for portions of northwest North
Dakota and southwest North Dakota.

.DAY ONE...Tonight

Thunderstorms are possible today with gusty winds, brief heavy
rain, small hail, and lightning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

NDZ005-012-013-019>023-025-034>037-042-045>048-050-051-252300-
Rolette-McHenry-Pierce-Mercer-Oliver-McLean-Sheridan-Wells-Foster-
Morton-Burleigh-Kidder-Stutsman-Grant-Sioux-Emmons-Logan-La Moure-
McIntosh-Dickey-
555 PM CDT Fri Jun 24 2022 /455 PM MDT Fri Jun 24 2022/

This Hazardous Weather Outlook is for portions of north central
North Dakota, south central North Dakota, and southeast North
Dakota.

.DAY ONE...Tonight

A Severe Thunderstorm Watch is now in effect until 9 PM CDT this
evening across central and eastern North Dakota. Main threats will
be large hail up to three inches in diameter, wind gusts up to 75
mph, and a tornado or two. See more details at
www.weather.gov/bis.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any sized hail and damaging
wind gusts to the National Weather Service at 1-800-247-0212.

NDZ003-004-011-018-033-040-041-043-044-252300-
Renville-Bottineau-Ward-Dunn-Stark-Slope-Hettinger-Bowman-Adams-
555 PM CDT Fri Jun 24 2022 /455 PM MDT Fri Jun 24 2022/

This Hazardous Weather Outlook is for portions of north central
North Dakota and southwest North Dakota.

.DAY ONE...Tonight

Thunderstorms are possible this afternoon and evening. Some storms
may be severe with quarter size hail and winds gusts up to 60 mph.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any sized hail and damaging
wind gusts to the National Weather Service at 1-800-247-0212.

In the hours before

Local storm report, Jun 24, 5:07 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
507 PM CDT FRI JUN 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     FLASH FLOOD      2 W HAMBERG             47.76N 99.56W
06/24/2022                   WELLS              ND   BROADCAST MEDIA

            REPORT AND PICTURE OF WATER ON WELLS COUNTY
            5 ROAD 2 MILES WEST OF HAMBERG.

&&

JAA
Local storm report, Jun 24, 5:09 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
509 PM CDT FRI JUN 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     HAIL             4 SW SANGER             47.13N 101.05W
06/24/2022  E1.00 INCH       OLIVER             ND   PUBLIC

&&

JJA
Special weather statement, Jun 24, 5:23 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Bismarck ND
523 PM CDT Fri Jun 24 2022

NDZ021-022-035-242300-
McLean ND-Burleigh ND-Sheridan ND-
523 PM CDT Fri Jun 24 2022

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SOUTHWESTERN
SHERIDAN, SOUTHEASTERN MCLEAN AND NORTHERN BURLEIGH COUNTIES THROUGH
600 PM CDT...

At 523 PM CDT, strong thunderstorms were located along a line
extending from near Turtle Lake to 7 miles northwest of Regan.
Movement was east at 25 mph.

HAZARD...Wind gusts to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mcclusky, Wilton, Turtle Lake, Mercer, Hoffer Lake and New Johns
Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Very heavy rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central North Dakota.

&&

LAT...LON 4773 10057 4724 10018 4715 10081 4757 10109
TIME...MOT...LOC 2223Z 256DEG 22KT 4755 10089 4722 10065

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

EDWARDS
Local storm report, Jun 24, 5:33 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
533 PM CDT FRI JUN 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             SYKESTON                47.47N 99.40W
06/24/2022  E1.50 INCH       WELLS              ND   BROADCAST MEDIA

            CORRECTS PREVIOUS HAIL REPORT FROM SYKESTON.
            PICTURE RELAYED THROUGH BROADCAST MEDIA OF
            HAIL HALF DOLLAR TO PING PONG BALL SIZE IN
            SYKESTON.

&&

JAA
Special weather statement, Jun 24, 6:01 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Bismarck ND
601 PM CDT Fri Jun 24 2022

NDZ034-045-046-242330-
Sioux ND-Morton ND-Emmons ND-
601 PM CDT Fri Jun 24 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN SIOUX,
EAST CENTRAL MORTON AND NORTHWESTERN EMMONS COUNTIES THROUGH 630 PM
CDT...

At 600 PM CDT, a strong thunderstorm was located near Cannon Ball, or
23 miles northwest of Linton, moving east at 30 mph.

HAZARD...Wind gusts to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Hazelton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central North Dakota.

&&

LAT...LON 4652 10073 4664 10057 4663 10023 4647 10026
      4631 10047 4631 10077
TIME...MOT...LOC 2300Z 255DEG 28KT 4645 10064

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

EDWARDS
Special weather statement, Jun 24, 6:04 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Bismarck ND
604 PM CDT Fri Jun 24 2022

NDZ035-036-046-242330-
Kidder ND-Burleigh ND-Emmons ND-
604 PM CDT Fri Jun 24 2022

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF KIDDER, SOUTHEASTERN
BURLEIGH AND NORTH CENTRAL EMMONS COUNTIES THROUGH 630 PM CDT...

At 604 PM CDT, strong thunderstorms were located along a line
extending from 8 miles south of Hurdsfield to 10 miles northwest of
Steele to 11 miles north of Hazelton. Movement was east at 35 mph.

HAZARD...Wind gusts to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Steele around 615 PM CDT.

Other locations in the path of these storms include Braddock and
Dawson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Very heavy rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central North Dakota.

&&

LAT...LON 4658 10046 4697 10012 4733 9997 4733 9951
      4695 9958 4656 10000
TIME...MOT...LOC 2304Z 271DEG 31KT 4732 9990 4698 10005 4664 10034

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

EDWARDS

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 7:14 PM CDTSpecial Weather StatementBISWard46 min
Jun 23, 7:54 PM CDTSpecial Weather StatementBISRenville36 min
Jun 23, 8:14 PM CDTSpecial Weather StatementBISWard31 min
Jun 23, 8:35 PM CDTSpecial Weather StatementBISBottineau25 min
Jun 23, 8:42 PM CDTSpecial Weather StatementBISWard33 min
Jun 23, 8:47 PM CDTSpecial Weather StatementBISWard28 min
Jun 23, 9:02 PM CDTSpecial Weather StatementBISBottineau58 min
Jun 23, 9:16 PM CDTSpecial Weather StatementBISMcHenry59 min
Jun 23, 10:03 PM CDTSpecial Weather StatementBISRolette27 min
Jun 23, 10:46 PM CDTSpecial Weather StatementBISBottineau29 min
Jun 24, 12:05 AM CDTSpecial Weather StatementBISDickey25 min
Jun 24, 12:33 AM CDTSpecial Weather StatementBISSioux27 min
Jun 24, 12:46 AM CDTSpecial Weather StatementBISLaMoure29 min
Jun 24, 2:46 PM CDTSevere Thunderstorm WarningBISWells59 min
Jun 24, 3:02 PM CDTSpecial Weather StatementBISSheridan28 min
Jun 24, 3:13 PM CDTSevere Thunderstorm WarningBISBurleigh, McLean, Sheridan47 min
Jun 24, 3:45 PM CDTSevere Thunderstorm WarningBISWells60 min
Jun 24, 3:46 PM CDTAreal Flood AdvisoryBISWells6 hr
Jun 24, 3:55 PM CDTAreal Flood AdvisoryBISSheridan6 hr
Jun 24, 3:56 PM CDTTornado WarningBISWells34 min
Jun 24, 4:04 PM CDTSpecial Weather StatementBISOliver26 min
Jun 24, 4:13 PM CDTFlash Flood WarningBISWells5 hr
Jun 24, 4:36 PM CDTSpecial Weather StatementBISOliver24 min
Jun 24, 4:40 PM CDTSevere Thunderstorm WarningBISBurleigh, McLean, Oliver35 min
Jun 24, 4:52 PM CDTSevere Thunderstorm WarningBISFoster, Wells53 min
Jun 24, 5:23 PM CDTSpecial Weather StatementBISSheridan37 min
Jun 24, 5:49 PM CDTAreal Flood AdvisoryBISBurleigh, McLean3 hr
Jun 24, 5:49 PM CDTSevere Thunderstorm WarningBISSheridan, Wells56 min
Jun 24, 6:01 PM CDTSpecial Weather StatementBISEmmons29 min
Jun 24, 6:04 PM CDTSpecial Weather StatementBISKidder26 min
Jun 24, 6:39 PM CDTSevere Thunderstorm WarningBISStutsman51 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.